# SDR AWXA200600757

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C19 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON THE AFT PIT DOOR CUT-OUT LOWER SIDE AT BS 815.5 BETWEEN STR 24R AND STR 25R.  CORROSION WAS REMOVED AND RE-WORK WAS FOUND OUT OF LIMITS.  MAINTENANCE CUT OUT DAMAGED IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5361-06120-SS2.  FABRICATED DOUBLERS AND STRUCTURAL FILLERS IAW AWA ER NR 03-5361-06120-SS2.  INSTALLED FABRICATED REPAIR PARTS AT BS 815.5 BETWEEN STR 24R AND STR 25R IAW AWA ER NR 03-5361-06120-SS2.
